Free Access
Issue
ESAIM: M2AN
Volume 19, Number 4, 1985
Page(s) 671 - 685
DOI https://doi.org/10.1051/m2an/1985190406711
Published online 31 January 2017
  1. I. KOREC, On a problem of V. Ptak, Cas. pro pest. mat. 103 (1978), 365-379. [EuDML: 19618] [MR: 512233] [Zbl: 0429.26001]
  2. J. KRIŽKOVÁ, P. VRBOVÁ, A remark on a factorization theorem, Comm. Math. Univ. Carol (CMUC) 15 (1974), 611-614. [EuDML: 16651] [MR: 361789] [Zbl: 0329.46055]
  3. J. M. ORTEGA, W. C. RHEINBOLDT, Itérative solution of nonlinear équations in serval variables, Academic Press, London, 1970. [MR: 273810] [Zbl: 0241.65046]
  4. H. PETZELTOVÁ, P. VRBOVÁ, An overrelaxed modification of Newton's method, Revue Roumaine des Mathématiques 22 (1977), 959-963. [MR: 478203] [Zbl: 0379.65029]
  5. H. PETZELTOVÁ, P. VRBOVÁ, A remark on small divisors problems, Czech. Math. J. 103 (1978), 1-12. [EuDML: 13040] [MR: 482803] [Zbl: 0419.47029]
  6. F. A. POTRA, On a modified secant method, Math. Rev. Anal. Numer. Theor. Approximation, Anal. Numer. Theor. Approximation, 8,2 (1979), 203-214. [MR: 573981] [Zbl: 0445.65055]
  7. F. A. POTRA, An application of the induction method of V. Pták to the study of Régula Falsi, Aplikace Matematiky 26 (1981), 111-120. [EuDML: 15187] [MR: 612668] [Zbl: 0486.65038]
  8. F. A. POTRA, The rate of convergence of a modified Newton's process, Aplikace matematiky 26 (1981), 13-17. [EuDML: 15176] [MR: 602398] [Zbl: 0486.65039]
  9. F. A. POTRA, An error analysis for the secant method, Numer. Math. 38 (1982), 427-445. [EuDML: 132773] [MR: 654108] [Zbl: 0465.65033]
  10. F. A. POTRA, V. PTÁK, Nondiscrete induction and a double step sécant method, Math. Scand. 46 (1980), 236-250. [EuDML: 166704] [MR: 591604] [Zbl: 0423.65034]
  11. F. A. POTRA, V. PTÁK, On a class of modified Newton processes, Numer. Funct. Anal, and Optimiz. 2 (1980), 107-120. [MR: 580387] [Zbl: 0472.65049]
  12. F. A. POTRA, V. PTÁK, Sharp error bounds for Newton's process, Numer. Math. 34 (1980), 63-72. [EuDML: 132659] [MR: 560794] [Zbl: 0434.65034]
  13. F. A. POTRA, V. PTÁK : A generalization of Régula Falsi, Numer. Math. 36 (1981), 333-346. [EuDML: 132706] [MR: 613073] [Zbl: 0478.65039]
  14. F. A. POTRA, V. PTÁK : Nondiscrete induction and an inversion free modification of Newtons method, Cas. pro pest. mat. 108, 4 (1983), 333-341. [EuDML: 21543] [MR: 727533] [Zbl: 0563.65040]
  15. F. A. POTRA, V. PTÁK : Nondiscrete induction and itérative processes, Pitman Advanced Publishing Program, London, 1984. [MR: 754338] [Zbl: 0549.41001]
  16. V. PTÁK : Some metric aspects of the open mapping theorem, Math. Ann. 165 (1966), 95-104. [EuDML: 161355] [MR: 192316] [Zbl: 0138.37602]
  17. V. PTÁK : A quantitative refinement of the closed graph theorem, Czech. Math. J. 99 (1974), 503-506. [EuDML: 12814] [MR: 348431] [Zbl: 0315.46007]
  18. V. PTÁK : A theorem of the closed graph type, Manuscripta Math. 13 (1974), 109-130. [EuDML: 154258] [MR: 348430] [Zbl: 0286.46008]
  19. V. PTÁK : Deux théorèmes de factorisation, Comptes Rendus, Acad. Sci. Paris 278 (1974), 1091-1094. [MR: 341096] [Zbl: 0277.46047]
  20. V. PTÁK : Concerning the rate of convergence of Newton'sprocess, Comm. Math. Univ. Carolinae 16 (1975), 599-705. [EuDML: 16719] [MR: 398092] [Zbl: 0314.65023]
  21. V. PTÁK, A modification of Newtons method, Cas. pest mat. 101 (1976), 188-194. [EuDML: 21271] [MR: 443326]
  22. V. PTÁK, Nondiscrete mathematical induction and itérative existence proofs, Linear Algebra and its Applications 13 (1976), 223-236. [MR: 394119] [Zbl: 0323.46005]
  23. V. PTÁK, The rate of convergence of Newton's process, Numer. Math. 25 (1976), 279-285. [EuDML: 132380] [MR: 478587] [Zbl: 0304.65037]
  24. V. PTÁK, Nondiscrete mathematical induction, in : General Topology and its Relations to Modem Analysis and Algebra IV, 166-178, Lecture Notes in Mathematics 609, Springer Verlag, 1977. [EuDML: 221745] [MR: 487618] [Zbl: 0367.46007]
  25. V. PTÁK, What should be a rate of convergence, R.A.I.R.O., Analyse Numérique 11 (1977), 279-286. [MR: 474799] [Zbl: 0378.65031]
  26. V. PTÁK, Stability of exactness, Comm. Math. (Poznan) 21 (1978), 343-348.
  27. V. PTÁK, A rate of convergence, Numer. Funct. Anal, and Optimiz. 1 (1979), 255-271. [MR: 537831] [Zbl: 0441.46010]
  28. V. PTÁK, Factorization in Banach algebras, Studia Math. 65 (1979), 279-285. [EuDML: 218256] [MR: 567080] [Zbl: 0342.46036]
  29. J. W. SCHMIDT, H. LEONHARDT, Eeingrenzung von Lösungen mit Hüfe der Régula falsi, Computing 6 (1970). 318-329. [MR: 286275] [Zbl: 0231.65053]
  30. J. ZEMÁNEK, A remark on transitivity of operator algebras, CAS. PEST. MAT. 100 (1975), 176-178. [EuDML: 19594] [Zbl: 0302.46044] [MR: 380436]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you